Birationally Rigid Fano Threefold Hypersurfaces

Cited 3 time in webofscience Cited 0 time in scopus
344 Viewed 22 Downloaded
Title
Birationally Rigid Fano Threefold Hypersurfaces
Author(s)
Ivan Cheltsov; Jihun Park
Publication Date
2017-03
Journal
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.246, no.1167, pp.1 - 130
Publisher
AMER MATHEMATICAL SOC
Abstract
We prove that every quasi-smooth weighted Fano threefold hypersurface in the 95 families of Fletcher and Reid is birationally rigid. (c) 2016 by the American Mathematical Society. All rights
URI
https://pr.ibs.re.kr/handle/8788114/3356
ISSN
0065-9266
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_JHP_Birationally rigid Fano threefold hypersurfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse